Ghent University Academic Bibliography

Advanced

Compatible spreads of symmetry in near polygons

Bart De Bruyn UGent (2006) JOURNAL OF ALGEBRAIC COMBINATORICS. 23(2). p.137-148
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF ALGEBRAIC COMBINATORICS
J. Algebr. Comb.
volume
23
issue
2
pages
137-148 pages
publisher
Springer
Web of Science type
Article
Web of Science id
000237334700003
JCR category
MATHEMATICS
JCR impact factor
0.39 (2006)
JCR rank
122/186 (2006)
JCR quartile
3 (2006)
ISSN
0925-9899
language
English
UGent publication?
yes
classification
A1
id
365708
handle
http://hdl.handle.net/1854/LU-365708
date created
2007-05-10 20:58:00
date last changed
2008-02-22 23:00:41
@article{365708,
  author       = {De Bruyn, Bart},
  issn         = {0925-9899},
  journal      = {JOURNAL OF ALGEBRAIC COMBINATORICS},
  language     = {eng},
  number       = {2},
  pages        = {137--148},
  publisher    = {Springer},
  title        = {Compatible spreads of symmetry in near polygons},
  volume       = {23},
  year         = {2006},
}

Chicago
De Bruyn, Bart. 2006. “Compatible Spreads of Symmetry in Near Polygons.” Journal of Algebraic Combinatorics 23 (2): 137–148.
APA
De Bruyn, B. (2006). Compatible spreads of symmetry in near polygons. JOURNAL OF ALGEBRAIC COMBINATORICS, 23(2), 137–148.
Vancouver
1.
De Bruyn B. Compatible spreads of symmetry in near polygons. JOURNAL OF ALGEBRAIC COMBINATORICS. Springer; 2006;23(2):137–48.
MLA
De Bruyn, Bart. “Compatible Spreads of Symmetry in Near Polygons.” JOURNAL OF ALGEBRAIC COMBINATORICS 23.2 (2006): 137–148. Print.